# SDR DXTA200601743

- Difficulty date: November 19, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600526
- Aircraft time: 6,258 hours, 5,268 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SOFT BRAKE PEDALS ON BOTH SIDES. BLEED THE BRAKE SYSTEM AND INSTALLED NEW PACKINGS ON BLEED FITTING NAS1612-4. OPS OK. WORK DONE IAW CH 32-42-00 OF MM. LEAK CHECK GOOD. NO LEAKS NOTED.
